# SDR KBMA111981

- Difficulty date: October 23, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part serial: 4173
- Condition: Damaged
- Location: 1st Stg Turbine
- Part time: 502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD CHIPPED TURBINE BLADES AND ONE CRACKED (1ST STAGE TURBINE BLADES)  RETURNED FOR REPAIR.  INSTALLED REPLACEMENT ENGINE.
